| Model Number |
38031046 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to loosening stem.Revision njr number: (b)(4), side:l, primary asa: p1 - fit and healthy.
Additional Manufacturer Narrative
After further analysis of this event, an update to the investigations codes is needed in section h.6.Adverse event problem.Also, the investigation attached on previous follow-up report no:00 is removed and is no longer needed as the investigation for this report has been updated.